Vanishing and non-vanishing theorems
Théorie de Hodge - Luminy, Juin 1987, Astérisque, no. 179-180 (1989), p. 97-112
@incollection{AST_1989__179-180__97_0,
     author = {Esnault, H\'el\`ene and Viehweg, Eckart},
     title = {Vanishing and non-vanishing theorems},
     booktitle = {Th\'eorie de Hodge - Luminy, Juin 1987},
     editor = {Barlet D. and Esnault H. and Elzein F. and Verdier Jean-Louis and Viehweg E.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {179-180},
     year = {1989},
     pages = {97-112},
     zbl = {0705.14018},
     mrnumber = {1042803},
     language = {en},
     url = {http://http://www.numdam.org/item/AST_1989__179-180__97_0}
}
Esnault, Hélène; Viehweg, Eckart. Vanishing and non-vanishing theorems, dans Théorie de Hodge - Luminy, Juin 1987, Astérisque, no. 179-180 (1989), pp. 97-112. http://www.numdam.org/item/AST_1989__179-180__97_0/

[1] Arapura, D.: Lefschetz theorems and relative vanishing theorems, preprint.

[2] Deligne, P.: Équations différentielles à points singuliers réguliers. Lect. Notes Math. 163. Springer-Verlag (1970). | MR 417174 | Zbl 0244.14004

[3] Deligne, P., Illusie, L.: Relèvements modulo p 2 et décomposition du complexe de De Rham. Invent. math. 89, 247-270 (1987). | Article | MR 894379 | Zbl 0632.14017

[4] Esnault, H., Viehweg, E.: Logarithmic De Rham complexes and vanishing theorems. Invent. math. 86, 161-194 (1986). | Article | MR 853449 | Zbl 0603.32006

[5] Esnault, H., Viehweg, E.: A remark on a non-vanishing theorem of P. Deligne and G.D. Mostow. J. reine angew. Math. 381, 211-213 (1987). | MR 918850 | Zbl 0619.14006

[6] Kawamata, Y.: Pluricanonical systems on minimal algebraic varieties. Invent. math. 79, 567-588 (1985). | Article | MR 782236 | Zbl 0593.14010

[7] Maehara, K.: Remarks on Esnault-Viehweg and Arapura's results, preprint.

[8] Shiffman, B., Sommese, A. J.: Vanishing theorems on complex manifolds. Progress in Math. 56, Birkhauser (1985). | MR 782484 | Zbl 0578.32055

[9] Verdier, J.-L.: Classe d'homologie associée à un cycle. Séminaire de Géométrie Analytique, Astérisque 36-37, 101-151 (1976). | Numdam | MR 447623 | Zbl 0346.14005

[10] Varchenko, A. N.: On many-dimensional Vandermond determinant. Uspeky Mathemat. nauk, 4 (1988).